Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 22, No. 3 (July, 1970)
H. Kimura On some doubly transitive permutation groups of degree n and order 2l(n-1)n 263−277
M. Nisio On stochastic differential equations associated with certain quasilinear parabolic equations 278−292
N. Adachi On the imbedding problem of Galois extensions 293−297
N. Adachi On the relatively cyclic imbedding problem with given local behavior 298−307
M. Yasugi Cut elimination theorem for second order arithmetic with the Π11-comprehension axiom and the ω-rule 308−324
S. Ichiraku Abstract homotopy neighborhoods and Hauptvermutung 325−329
T. Tasaka Remarks on the validity of Hasse's norm theorem 330−341
H. Nakagawa and K. Shiohama On the totally geodesic submanifolds in locally symmetric spaces 342−352
S.-N. Kuroda Idealgruppen und Dirichletsche Reihen in algebraischen Zahlkörpern 353−387
H. Kimura and H. Yamaki Some class of doubly transitive groups of degree n and order 4q(n-1)n where q is an odd number 388−394
T. Takahashi Homogeneous hypersurfaces in spaces of constant curvature 395−410
R. H. Martin, Jr. The logarithmic derivative and equations of evolution in a Banach space 411−429

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.